MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH GUIDEWIRE Ø1.1 L150 SST

OBERDORF SYNTHES PRODUKTIONS GMBH GUIDEWIRE Ø1.1 L150 SST
Catalog Number 292.623
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient age, date of birth, and weight not available for reporting.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported during an unknown surgical procedure on (b)(6) 2018, while drilling for insertion of a 3.5mm cannulated screw with the 2.7mm drill bit on the 1.1mm non-threaded guide wire, the guide wire split.A fragment of the broken wire remains in the patient.This report is for one (1) 1.1mm non-threaded guide wire.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
It was reported that the guide wire was left in the patient¿s bone, not in joint space.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Corrected data: udi complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GUIDEWIRE Ø1.1 L150 SST
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7423372
Report Number8030965-2018-53008
Device Sequence Number13462528
Product Code FZX
UDI-Device Identifier10886982180735
UDI-Public(01)10886982180735(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number292.623
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2018
Supplement Date Received by Manufacturer04/19/2018
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1